Steroid creams lead to recurrence
I understand your concern regarding your skin problem and I hope I am able to help you in the same .
Now you seem to have developed a fungal infection
in the groin region .
The main problem in your case is that of recurrence . I would like to tell you that since you are using a steroid cream for this condition, the condition will never heal completely .
You simply need to apply a topical antifungal
cream over the affected areas twice a day . Do not apply any steroids
since they do not heal the infection, instead they simply mask the signs of infection for a while and on stopping their application, the infection tends to reappear.
Apply the medicine continously for atleast two weeks.
Do not apply any other cream or oil over it . Wear cotton undergarments so as to decrease sweating .
Take oral antihistamine like claritin
for the associated itching .
Hope it helps
Dr Geetika Paul